MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 5095 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 5095 SURGICAL TABLE
Model Number 5095 SURIGICAL TABLE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the surgical table and found it to be operating properly.No issues were noted with the function or operation and the table was returned to service.User facility personnel were counseled on the proper use and operation of the table.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that prior to the start of a patient procedure, hospital personnel were utilizing the hand control to their 5095 surgical table to command the table to slide however, the table's back section began to move side to side.Hospital personnel were able to place the table in the desired position and the procedure was completed successfully.No injury or procedure delay was reported.
 
Event or Problem Description
Contrary to the reported event, the patient procedure was in process.
 
Additional Manufacturer Narrative
The steris service technician received confirmation from user facility personnel that at the time of the reported event the patient had been sedated.

Brand Name
5095 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key14577634
Report Number1043572-2022-00042
Device Sequence Number6147117
Product Code FQO
UDI-Device Identifier00724995195625
UDI-Public00724995195625
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5095 SURIGICAL TABLE
Device Catalogue NumberST015211000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown